MathSciNet Relay Station
MathSciNet bibliographic data
MR879536 (89g:14026) 14H45
Rathmann, Jürgen The uniform position principle for curves in characteristic $p$. Math. Ann. 276 (1987), no. 4, 565–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement